RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 2, Pages 322–336 (Mi tvp4449)  

On the integral square deviation of one nonparametric estimation of the Bernoulli regession

È. A. Nadaraya, P. Babilua, G. A. Sokhadze

Tbilisi Ivane Javakhishvili State University

DOI: https://doi.org/10.4213/tvp4449

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:2, 265–278

Bibliographic databases:

Received: 28.10.2011

Citation: È. A. Nadaraya, P. Babilua, G. A. Sokhadze, “On the integral square deviation of one nonparametric estimation of the Bernoulli regession”, Teor. Veroyatnost. i Primenen., 57:2 (2012), 322–336; Theory Probab. Appl., 57:2 (2013), 265–278

Citation in format AMSBIB
\Bibitem{NadBabSok12}
\by \`E.~A.~Nadaraya, P.~Babilua, G.~A.~Sokhadze
\paper On the integral square deviation of one nonparametric estimation of the Bernoulli regession
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 2
\pages 322--336
\mathnet{http://mi.mathnet.ru/tvp4449}
\crossref{https://doi.org/10.4213/tvp4449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3025697}
\zmath{https://zbmath.org/?q=an:06200627}
\elib{https://elibrary.ru/item.asp?id=20732957}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 2
\pages 265--278
\crossref{https://doi.org/10.1137/S0040585X97985959}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319917400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878751315}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4449
  • https://doi.org/10.4213/tvp4449
  • http://mi.mathnet.ru/eng/tvp/v57/i2/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:272
    Full text:87
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020